# SDR YENA2025122901271

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,618 hours, 30,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1447, HPN-TPA. FUME EVENT,  VERY STRONG ODOR OF DIRTY SOCKS OR FEET, AT 3000 FT ON APPOARCH WITHOUT APU.   ACCOMPLISHED DECONTAMINATION OF THE ECS LEVEL B IAW AMM 36-00-00. NO ODOR PRESENT. C/W INFO NOTICE 2017T015L.
